# SDR CA100609003

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 406010120101
- Condition: Cracked
- Location: M/R Hub
- Part time: 4,030 hours
- Component: Hub, Bell
- Component part number: 407010100109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCULAR CRACK AT THE JUNCTION OF THE HEAD OF THE BOLT AND THE CYLINDER SECTION WAS FOUND AND CONFIRM BY A 10X MAGNIFYING GLASS AND A FLUORESCENT PARTICLE INSPECTIONS.  THE EXACT CONDITIONS HOW THE CRACK WAS FIRST SUSPECTED ARE UNKNOWN. BOLD S/N: A-FS3444
